# SDR DALA2025081406070

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 94,949 hours, 44,278 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Locked
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 3247 - ATB - DUE TO THE SLATS BEING LOCKED AT FULL EXTENSION WITH A SLATS MECHANICAL OVERSPEED MESSAGE. CORRECTIVE ACTION: NO TROUBLE FOUND. RESET WING-TIP BRAKES AND LUBRICATED SLAT SYSTEM. AIRCRAFT RTS. (LP: 7455658)
